Show ratings & reviews for

4.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

10 People found this comment helpful

I have been on this med along with clonazepam and it has been working wonderfully.

Most voted negative review

1 People found this comment helpful

My daughter, who has bilateral temporal lobe partial seizures, has been very resistant to all meds, with some working a short time only to cease effectiveness after a few weeks or months. The Vimpat, which was prescribed about five months into her treatment, caused her to be so sleepy, indeed almost unresponsive that we had to take her off it. This problem persisted at even the lowest dosages.

Shared reviews and ratings

Realperson | 35-44 | Female | On medication for 2 to less than 5 years | Patient
7/2/2014
Condition: Additional Medication to Treat Partial Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Over the last 10 years, I have been a guina-pig treating many different meds. Trying them in different doses and different combos. Finally my doc presc Vimpat along with 2 other anti-seizures meds. Finally, instead of having seiz twice a day, I'm down to every month or 2. I can live somewhat like a real person.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 6 months to less than 1 year | Patient
11/25/2012
Condition: Additional Medication to Treat Partial Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been on this med along with clonazepam and it has been working wonderfully.

Report this postFill 3Created with Sketch.
gaylef | 55-64 | Female | On medication for 1 to 6 months | Caregiver
2/16/2011
Condition: Additional Medication to Treat Partial Seizures
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

My daughter, who has bilateral temporal lobe partial seizures, has been very resistant to all meds, with some working a short time only to cease effectiveness after a few weeks or months. The Vimpat, which was prescribed about five months into her treatment, caused her to be so sleepy, indeed almost unresponsive that we had to take her off it. This problem persisted at even the lowest dosages.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More